# SDR 95ZZZX4044

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57958
- Make and model: Snias AS350B
- Aircraft serial: 1512
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Moudle 3
- Part number: 70BMO31070
- Condition: Bearing Coked
- Location: Mod 3 Rear
- Part time: 2,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOT PASSING OIL FLOW CHECK DUE TO COKING IN THE REAR BEARING OF MODULE 3.  REQUIRES DISASSEMBLY AND CLEANING.
